# SDR SWAA051172

- Difficulty date: April 20, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 2,317 hours, 1,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PH22300L
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND FWD END OF EEPLS COVER CRACKED.  REMOVED AND REPLACED COVER PER MM.
